MathSciNet Relay Station
MathSciNet bibliographic data
MR2866522 37A25 (28D05)
Tikhonov, S. V. Mixing transformations with homogeneous spectrum. (Russian) Mat. Sb. 202 (2011), no. 8, 139--160; translation in Sb. Math. 202 (2011), no. 7-8, 1231–1252
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement